MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1996

[Granulomatous hepatitis attributed to the combination pyrimethamine-chloroquine].

van Everdingen-Bongers J J, Janssen P, Lammens M, Stricker B H, Bravenboer B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

After her holiday in South Africa, a 50-year-old woman was admitted because of fever and pain in the upper abdomen. The laboratory tests showed moderately increased serum liver enzyme activities. The liver biopsy showed a granulomatous hepatitis. Further investigations revealed no evidence for sarcoidosis, tuberculosis or infectious hepatitis, nor for other granulomatous diseases or infectious diseases relevant to South Africa. Upon discontinuation of the malaria prophylaxis with Daraclor (pyrimethamine and chloroquine (sulphate)) the symptoms disappeared and the liver function tests returned to normal. It was concluded that Daraclor was the probable cause of granulomatous hepatitis in this patient. This adverse effect was not published before.

Для цитирования: van Everdingen-Bongers J J, Janssen P, Lammens M, Stricker B H, Bravenboer B. [Granulomatous hepatitis attributed to the combination pyrimethamine-chloroquine].. Nederlands tijdschrift voor geneeskunde. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.